Regularizations of Plurisubharmonic Functions.

John Eric Fornaess

Mathematische Annalen (1982)

  • Volume: 259, page 119-124
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Fornaess, John Eric. "Regularizations of Plurisubharmonic Functions.." Mathematische Annalen 259 (1982): 119-124. <>.

author = {Fornaess, John Eric},
journal = {Mathematische Annalen},
keywords = {nonregularizations of plurisubharmonic functions; complex manifolds},
pages = {119-124},
title = {Regularizations of Plurisubharmonic Functions.},
url = {},
volume = {259},
year = {1982},

AU - Fornaess, John Eric
TI - Regularizations of Plurisubharmonic Functions.
JO - Mathematische Annalen
PY - 1982
VL - 259
SP - 119
EP - 124
KW - nonregularizations of plurisubharmonic functions; complex manifolds
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.